# SDR AWXA200200209

- Difficulty date: February 24, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150310281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - C - DURING C-14 CHECK CORROSION WAS FOUND ON FLOORBEAM AT BS 277.
